您当前的位置:
首页 >
文章列表页 >
Mathematic model of radial motors based on suspension force for bearingless inductance matrixes
更新时间:2026-08-12
    • Mathematic model of radial motors based on suspension force for bearingless inductance matrixes

    • Journal of jiangsu University(Natural Science Edition)   Vol. 30, Issue 1, (2009)
    • DOI:10.3969/j.issn.1671-7775.2009.01.013    

      CLC:

    移动端阅览

  • 朱熀秋, 王成波, 张伟霞. Mathematic model of radial motors based on suspension force for bearingless inductance matrixes[J]. Journal of jiangsu University(Natural Science Edition), 2009, 30(1). DOI: 10.3969/j.issn.1671-7775.2009.01.013. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

0

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Export Citation
Share
Add to favorites
Add to my album

Related Articles

No data

Related Author

No data

Related Institution

No data
0